# SDR QMLA2022080120047

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N408LL
- Make and model: Bell 407
- Aircraft serial: 53483
- Aircraft time: 9,757 hours, 24,918 cycles
- Engine: Allsn 250C47B
- Engine time: 4,171 hours, 9,928 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 407375004103
- Part serial: 0849
- Condition: Faulted
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT PILOT NOTICED THAT THE ENGINE OIL PRESSURE INDICATION DROPPED TO ZERO.  PILOT MADE AN UNSCHEDULED LANDING WITH A PATIENT ON BOARD.
